Posted by: Dennie | 2008-11-19


Am a 50 year old woman who is a non-insulin diabetic.
Taking Diamicron and Rol Metformin. Need to find out if the following symptoms are diabetic-related. Recently have been receiving pain in my right upper leg and a feeling of water trickling down the leg but of course it is just the feeling.
Also cannot walk for long distances then experience pain in the legs. Is this a common diabetic problem and what can I do to relieve it. Also have an office job and do not get much exercise.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Dennie
These symptoms are more likely to be a narrowing of the arteries to the legs - please see your doctor as they should do some tests (e.g. sonar) to determine where the problem lies?
Diabetic neuropathy usually causes needles and pins, pain or a dead feeling in your legs.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Diabetes 2 | 2008-11-19

I also taking Diamicron and Metformin, simvastatin, puricos and mavik.
I also experience pain in legs after walking, with no feeling on my skin.
I think it is the SIMVASTATIN that make my muscles sore?
See the GP on Friday.

Reply to Diabetes 2

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.